Interpolation and acceleration algorithms for stepper motors - a parametric approach

Chow, Y.K., Poliakoff, J.F. and Thomas, P.D., 2002. Interpolation and acceleration algorithms for stepper motors - a parametric approach. In: Methods and Models in Automation and Robotics: 8th Robotics International Conference, Szczecin, Poland, September 2002. UNSPECIFIED, pp. 1179-1184. ISBN 8388764519

Full text not available from this repository.
Item Type: Chapter in book
Creators: Chow, Y.K., Poliakoff, J.F. and Thomas, P.D.
Date: 2002
Volume: 2
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:54
Last Modified: 19 Oct 2015 14:38
URI: http://irep.ntu.ac.uk/id/eprint/19917

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year